THE AUTOCONTINUITY OF MONOTONE INTERVAL-VALUED SET FUNCTIONS DEFINED BY THE INTERVAL-VALUED CHOQUET INTEGRAL Jang, Lee-Chae;
In a previous work , the authors investigated autocontinuity, converse-autocontinuity, uniformly autocontinuity, uniformly converse-autocontinuity, and fuzzy multiplicativity of monotone set function defined by Choquet integral([3,4,13,14,15]) instead of fuzzy integral([16,17]). We consider nonnegative monotone interval-valued set functions and nonnegative measurable interval-valued functions. Then the interval-valued Choquet integral determines a new nonnegative monotone interval-valued set function which is a generalized concept of monotone set function defined by Choquet integral in . These integrals, which can be regarded as interval-valued aggregation operators, have been used in [10,11,12,19,20]. In this paper, we investigate some characterizations of monotone interval-valued set functions defined by the interval-valued Choquet integral such as autocontinuity, converse-autocontinuity, uniform autocontinuity, uniform converse-autocontinuity, and fuzzy multiplicativity.
monotone interval-valued set functions;interval-valued functions;fuzzy measures;Choquet integrals;
J. Aubin, Set-valued analysis, 1990, Birkauser Boston.
R. J. Aumann, Integrals of set-valued Junctions, J. Math. Anal. Appl. 12 (1965), 1-12.
M.J. Bilanos, L.M. de Campos and A. Gonzalez, Convergence properties of the monotone expectation and its application to the extension of fuzzy measures, Fuzzy Sets and Systems 33 (1989), 201-212.
L.M. de Campos and M.J. Bilanos, Characterization and comparison of Sugeno and Choquet integrals, Fuzzy Sets and Systems 52 (1992), 61-67.
J. Fan and W. Xie, Distance measure and induced fuzzy entropy, Fuzzy Sets and Systems 52 (1992), 61-67.
L. C. Jang, B.M. Kil, YK. Kim and J. S. Kwon, Some properties of Choquet integrals of set-valued Junctions, Fuzzy Sets and Systems 91 (1997), 95-98.
L. C. Jang and J. S. Kwon, On the representation of Choquet integrals of set-valued Junctions and null sets, Fuzzy Sets and Systems 112 (1), 233-239.
L.C. Jang, T. Kim and J.D. Jeon, On set-valued Choquet intgerals and convergence theorems, Advanced Studies and Contemporary Mathematics 6(1) (2003), 63-76.
L.C. Jang, T. Kim and J.D. Jeon, On set-valued Choquet intgerals and convergence theorems (II), Bull. Korean Math. Soc. 40(1) (2003), 139-147.
L.C. Jang, Interval-valued Choquet integrals and their applications, J. of Applied Mathematics and computing 16(1-2) (2004), 429-445.
L.C. Jang, The application of interval-valued Choquet integrals in multicriteria decision aid, J. of Applied Mathematics and computing 20(1-2) (2006), 549-556.
L.C. Jang, A note on the monotone interval-valued set Junction defined by interval-valued Choquet integral, Commun. Korean Math. Soc. 22(2) (2007), ***- ***
T. Murofushi and M. Sugeno, An interpretation of fuzzy measures and the Choquet integral as an integral with respect to a fuzzy measure, Fuzzy Sets and Systems 29 (1989), 201-227.
T. Murofushi and M. Sugeno, A theory of Fuzzy measures: representations, the Choquet integral, and null sets, J. Math. Anal. and Appl. 159 (1991), 532-549.
T.Murofushi and M. Sugeno, Some quantities represented by Choquet integral, Fuzzy Sets and Systems 56 (1993), 229-235.
Z. Wang, The autocontinuity of set Junction and the fuzzy integral, J. of Math. Anal. Appl. 99 (1984), 195-218.
Z. Wang, On the null-additivity and the autocontinuity of fuzzy measure, Fuzzy Sets and Systems 45 (1992), 223-226.
Z. Wang, G.J. Klir and W. Wang, Monotone set Junctions defined by Choquet integral, Fuzzy measures defined by fuzzy integral and their absolute continuity, Fuzzy Sets and Systems 81 (1996), 241-250.
W. Zeng and H. Li, Relationship between similarity measure and entropy of interval-valued fuzzy sets, Fuzzy Sets and Systems 157 (2006), 1477-1484.
D. Zhang, C.Guo and D. Liu, Set-valued Choquet integrals revisited, Fuzzy Sets and Systems 147 (2004), 475-485.